# SDR 2007UALA00185

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 37,415 hours, 4,588 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 58 ABC INOPERATIVE.  RESECURED LIGHT CONNECTOR. OP CK NORMAL. SUSPECT IMPACT BY PASSENGER OR IN-FLT SVCE PERSONNEL.
